# SDR SWIA200211572

- Difficulty date: December 14, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 16,163 hours, 23,197 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222504001
- Part serial: 1883
- Condition: Faulty
- Location: Weather Radar
- Part time: 5,224 hours, 7,614 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR PAINTS RANDOM THUNDERSTORMS WITH EACH SWEEP IN DIFFERENT LOCATIONS, FROM LARGE LEVEL FIRE ONE SWEEP, TO NOTHING THE NEXT.  RETURNED TO SFO.  REPLACED ANTENNA 318.  RADAR SYSTEM OPS CHECK GOOD.
